# SDR DALA2023110909245

- Difficulty date: November 6, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 70,798 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 CRACK AT INTERCOSTAL TEE CLIP LOWER INBOARD HOLE APPROX .060" LONG. CORRECTIVE ACTION: REPAIRED STA. 1640 FRAME APPROX. STR. 10R TO 19R PER ER/A 613052 -14AD. (0052574)
